# SDR HEEA0012236

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Cracked
- Location: Engine
- Part time: 630 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE 1500 HOUR OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON NR1 NOZZLE VANES. INSTALLED A DALLAS AIRMOTIVE OVERHAUL NR1 NOZZLE.
